A 20-year-old female asked:
Disclaimer

nausea and cramps associated with ovulation and period getting worse. what could be causing this? i am using nuvaring.

1 doctor answer
Dr. Bruce Pierce
29 years experience Obstetrics and Gynecology
Theoretically: You should not be ovulating while on nuva ring. You should make an appointment with your provider to assess these symptoms.
Answered on Jun 8, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 23-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
YES: Cycles may be irregular or delayed for 1-2 months after removal.
A 23-year-old female asked:
Dr. Derek Haas
Specializes in Fertility Medicine
Working correctly: Yes, that is the point of hormonal contraception--to prevent you from ovulating. As long as you are using the Nuvaring according to the instructions, ... Read More
A 23-year-old female asked:
Dr. Marsha Davis
28 years experience Internal Medicine
Possible: If you are late check a pregnancy test. If still no period in a week recheck. Ovulation is unreliable first month off birth control
A member asked:
Dr. Michael Murray
28 years experience Fertility Medicine
Most likely: You are at risk of pregnancy if you have been sexually active. Three weeks after your ovulation, you should do a pregnancy test. If your period is lat ... Read More
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month